post ria,levo heart pain

Have been on 100 mg levo post via. i am wondering if my left side cheats pain roubdmy heart with arm and neck could be related to this treatment. Only noticed an increase to daily pain of this sort since thyroid finally kicked the bucket and i was put on these meds. Doctors forgot to tell me to come off beta blockers till my waking heat rate dropped to 51 and i called them to ask why. tats was a couple of weeks ago

5 Replies

  • I'm sorry you've, more or less, been left on your own without sufficient support from medical personnel since your RAI. It's bad enough to have had your thyroid gland removed then have to source out what's wrong when you're not getting an improvement you would have expected. Also to keep you on betablockers I think is negligence.

    A member whose had RAI will respond. I have hypo.

    I would make record of your pulse and temp for a little while until you feel much better.

    When you go for your blood test, (just in case you don't know) it is recommended) to be as early as possible, and fast (you can drink water) and leave approx 24 hours from your dose of levo and the test and take it afterwards.

    I hope you feel much better soon.

  • thank you. i certainly feel far far more ill than i did before the procedure and being on next test wil only be for tsh as usual. I usually take my levo about 8 am so will just not bother the morning of the test on the 21st.

  • Take levo after the test. You can ask if a Free T3 test can be done and say because you are feeling unwell that you would like to know if you have sufficient T3 to enable you to function normally and that the levo is converting. It will be interesting to know how your consultation goes.

  • If you are having chest pain ie in your heart, and related pain in your arm I think you should see your GP asap.

  • Ravensgeo, my GP practice automated telephone service advices patients with chest and heart pain to go straight to A&E. Chest pain and pain radiating to left arm and neck is more likely to be angina than anything to do with 100mcg Levothyroxine.


    I am not a medical professional and this information is not intended to be a substitute for medical guidance from your own doctor. Please check with your personal physician before applying any of these suggestions.

You may also like...